MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OUTLOOK®; PUMP, INFUSION

B. BRAUN MEDICAL INC. OUTLOOK®; PUMP, INFUSION
Model Number 621-400ES
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per the user facility: patient was receiving cancer medication through port with iv- medication - etoposide and nss for flush.The pump rate was set at 238 ml/hr and volume 208 ml.The rate was set higher to accommodate the flush and the medication is given in one (1) hour as ordered.After 30 minutes the bag was found to be infused.The nurse checked the pump, connections and clamp.All seemed to be done correctly.Patient did not have any side effects.Vital signs were within normal limits.The pump was sent to the facility bio med and found to have no discrepancies.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Neither the device involved in the reported incident nor the logs were not returned for evaluation.Without the actual device/logs a thorough investigation could not be performed and further evaluation was not possible.If the device and/or additional pertinent information is received a follow-up report will be filed.Corrected data: report was updated to include the information was received vai medwatch (b)(4).Section report source was updated to include other and medwatch (b)(4).Report was updated to include the device manufacture date of 01/14/2016.
 
Event or Problem Description
As per the user facility: patient was receiving cancer medication through port with iv- medication - etoposide and nss for flush.The pump rate was set at 238 ml/hr and volume 208 ml.The rate was set higher to accommodate the flush and the medication is given in one (1) hour as ordered.After 30 minutes the bag was found to be infused.The nurse checked the pump, connections and clamp.All seemed to be done correctly.Patient did not have any side effects.Vital signs were within normal limits.The pump was sent to the facility bio med and found to have no discrepancies.Note: this report was received via a medwatch.The medwatch # is (b)(4).

Brand Name
OUTLOOK®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key7604716
Report Number1641965-2018-00007
Device Sequence Number1396392
Product Code FRN
UDI-Device Identifier04046964186547
UDI-Public(01)04046964186547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number621-400ES
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer05/22/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age7 YR